JA

Profile

Research

Social

Other

Yasuda Takehiko

安田 健彦

Graduate School of Science Department of Mathematics, Professor

keyword Algebraic stack,Jet,Motivic integration,Singularity,Algebraic geometry

Education

  • - , The University of Tokyo, 数理科学研究科, 数理科学

Research Areas

  • Natural sciences, Algebra

Professional Memberships

  • THE MATHEMATICAL SOCIETY OF JAPAN

Papers

  • Notes on the motivic McKay correspondence for the group scheme $\alpha_{p}$, Fabio Tonini,Takehiko Yasuda, Singularities — Kagoshima 2017, WORLD SCIENTIFIC, p. 215-233, 2020/06
  • MODULI OF FORMAL TORSORS, Fabio Tonini,Takehiko Yasuda, JOURNAL OF ALGEBRAIC GEOMETRY, UNIV PRESS INC, Vol. 29, No. 4, p. 753-801, 2020
  • Discrepancies of p-cyclic quotient varieties, Takehiko, Yasuda, Journal of Mathematical Sciences, the University of Tokyo, Vol. 26, No. 1, p. 1-14, 2019/03
  • VOJTA'S CONJECTURE, SINGULARITIES AND MULTIPLIER-TYPE IDEALS, Yasuda Takehiko, KODAI MATHEMATICAL JOURNAL, Vol. 41, No. 3, p. 566-578, 2018/10
  • MOTIVIC SERRE INVARIANTS MODULO THE SQUARE OF L-1, Takehiko Yasuda, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, AMER MATHEMATICAL SOC, Vol. 146, No. 2, p. 547-554, 2018/02
  • Mass formulas for local Galois representations and quotient singularities II: Dualities and resolution of singularities, Melanie Matchett Wood,Takehiko Yasuda, ALGEBRA & NUMBER THEORY, MATHEMATICAL SCIENCE PUBL, Vol. 11, No. 4, p. 817-840, 2017
  • The wild McKay correspondence and p-adic measures, Takehiko Yasuda, JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, EUROPEAN MATHEMATICAL SOC, Vol. 19, No. 12, p. 3709-3734, 2017
  • Toward motivic integration over wild Deligne-Mumford stacks, Yasuda Takehiko, HIGHER DIMENSIONAL ALGEBRAIC GEOMETRY IN HONOUR OF PROFESSOR YUJIRO KAWAMATA'S SIXTIETH BIRTHDAY, Vol. 74, p. 407-437, 2017
  • WILDER MCKAY CORRESPONDENCES, Takehiko Yasuda, NAGOYA MATHEMATICAL JOURNAL, CAMBRIDGE UNIV PRESS, Vol. 221, No. 1, p. 111-164, 2016/03
  • Mass Formulas for Local Galois Representations and Quotient Singularities. I: A Comparison of Counting Functions, Melanie Machett Wood,Takehiko Yasuda, INTERNATIONAL MATHEMATICS RESEARCH NOTICES, OXFORD UNIV PRESS, No. 23, p. 12590-12619, 2015
  • The p-cyclic McKay correspondence via motivic integration, Takehiko Yasuda, COMPOSITIO MATHEMATICA, CAMBRIDGE UNIV PRESS, Vol. 150, No. 7, p. 1125-1168, 2014/07
  • F-blowups of normal surface singularities, Nobuo Hara,Tadakazu Sawada,Takehiko Yasuda, ALGEBRA & NUMBER THEORY, MATHEMATICAL SCIENCE PUBL, Vol. 7, No. 3, p. 733-763, 2013
  • Pure subrings of regular local rings, endomorphism rings and Frobenius morphisms, Takehiko Yasuda, JOURNAL OF ALGEBRA, ACADEMIC PRESS INC ELSEVIER SCIENCE, Vol. 370, p. 15-31, 2012/11
  • UNIVERSAL FLATTENING OF FROBENIUS, Takehiko Yasuda, AMERICAN JOURNAL OF MATHEMATICS, JOHNS HOPKINS UNIV PRESS, Vol. 134, No. 2, p. 349-378, 2012/04
  • Frobenius morphisms of noncommutative blowups, Takehiko Yasuda, SINGULARITIES IN GEOMETRY AND TOPOLOGY: STRASBOURG 2009, EUROPEAN MATHEMATICAL SOC, Vol. 20, p. 269-283, 2012
  • Noncommutative resolution, F-blowups and D-modules, Yukinobu Toda,Takehiko Yasuda, ADVANCES IN MATHEMATICS, ACADEMIC PRESS INC ELSEVIER SCIENCE, Vol. 222, No. 1, p. 318-330, 2009/09
  • Flag Higher Nash Blowups, Takehiko Yasuda, COMMUNICATIONS IN ALGEBRA, TAYLOR & FRANCIS INC, Vol. 37, No. 3, p. 1001-1015, 2009
  • Non-adic Formal Schemes, Takehiko Yasuda, INTERNATIONAL MATHEMATICS RESEARCH NOTICES, OXFORD UNIV PRESS, No. 13, p. 2417-2475, 2009
  • ON MONOTONICITY OF F-BLOWUP SEQUENCES, Yasuda Takehiko, ILLINOIS JOURNAL OF MATHEMATICS, Vol. 53, No. 1, p. 101-110, 2009
  • Higher nash blowups, Takehiko Yasuda, COMPOSITIO MATHEMATICA, LONDON MATH SOC, Vol. 143, No. 6, p. 1493-1510, 2007/11
  • Motivic integration over Deligne-Mumford stacks, Takehiko Yasuda, ADVANCES IN MATHEMATICS, ACADEMIC PRESS INC ELSEVIER SCIENCE, Vol. 207, No. 2, p. 707-761, 2006/12
  • Twisted jets, motivic measures and orbifold cohomology, T Yasuda, COMPOSITIO MATHEMATICA, KLUWER ACADEMIC PUBL, Vol. 140, No. 2, p. 396-422, 2004/03
  • Dimensions of jet schemes of log singularities, T Yasuda, AMERICAN JOURNAL OF MATHEMATICS, JOHNS HOPKINS UNIV PRESS, Vol. 125, No. 5, p. 1137-1145, 2003/10
  • Jet schemes, log discrepancies and inversion of adjunction, L Ein,M Mustata,T Yasuda, INVENTIONES MATHEMATICAE, SPRINGER-VERLAG, Vol. 153, No. 3, p. 519-535, 2003/09

Misc.

  • モチーフ積分による野性マッカイ対応, 安田 健彦, 数学, 日本数学会 ; [1947]-, Vol. 70, No. 2, p. 159-183, 2018/04

Publications

  • ゲームで大学数学入門 : スプラウトからオイラー・ゲッターまで = A glimpse into university math through games, 安田 健彦, 共立出版, ISBN:9784320113442, 2018/12

Awards

  • 文部科学大臣表彰若手科学者賞, 安田健彦, 文部科学省, 2015/04
  • 建部賢弘賞特別賞, 安田健彦, 日本数学会, 2013/09

Presentations

  • Quotient singularities via stringy motives, Takehiko Yasuda, 2020 OIST Workshop “Quantum Math, Singularities and Applications”, 2021/02/12
  • Motivic integration and the McKay correspondence, Takehiko Yasuda, 東京工業大学談話会, 2020/10/26
  • 位数$p^2$の巡回群による商特異点, 安田健彦, 特異点セミナー, 2020/09/02
  • The motivic McKay correspondence in arbitrary characteristics, Takehiko Yasuda, The McKay correspondence, mutation and related topics, 2020/07/17
  • Motivic integration over DM stacks and its applications, Takehiko Yasuda, Arithmetic Geometry seminar, The University of Münster, 2020/06/30
  • Motivic integration over DM stacks and its applications, Takehiko Yasuda, Online Algebraic Geometry Seminar, Osaka University, 2020/06/08
  • The wild McKay correspondence of arbitrary finite groups, Yasuda, Takehiko, 月曜特異点セミナー, 2019/11/18
  • A survey on the wild McKay correspondence: the arithmetic viewpoint and recent results, Yasuda, Takehiko, 第27回整数論サマースクール, 2019/09/10
  • The wild McKay correspondence for an arbitrary finite group, Yasuda, Takehiko, Interaction Between Algebraic Geometry and QFT, 2019/06/25
  • The wild McKay correspondence for an arbitrary finite group, Yasuda, Takehiko, RIMS & OIST Workshop: On the Problem of Resolution of Singularities and its Vicinity, 2019/06/10
  • Motivic integration and the wild McKay correspondence, Yasuda, Takehiko, a lecture series at EPFL (École polytechnique fédérale de Lausanne)
  • モチーフ積分とマッカイ対応, 安田健彦, 第24回代数学若手研究会, 2019/02/21
  • Computational aspects of the McKay correspondence, YASUDA Takehiko, Higher Dimensional Arithmetic Geometry, 2019/02/19
  • A moduli problem in the wild McKay correspondence, YASUDA Takehiko, Categorical and Analytic Invariants in Algebraic Geometry Ⅵ, 2018/11/27
  • Singularities and rational points, YASUDA Takehiko, 談話会, 2018/10/17
  • Motivic mass formulae for formal torsors, YASUDA Takehiko, Arithmetic Geometry : l-adic and p-adic aspects, 2018/09/13
  • Cohen-Macaulayness of klt singularities in positive characteristics, YASUDA Takehiko, 代数学シンポジウム, 2018/09/05
  • Quotient singularities by the cyclic group of order p, YASUDA Takehiko, Modern Algebraic Geometry, 2018/07/23
  • Moduli of formal torsors, YASUDA Takehiko, 東北代数幾何セミナー, 2018/04/27
  • The wild McKay correspondence, YASUDA Takehiko, 数学専攻談話会, 2018/04/23
  • The wild McKay correspondence and moduli of formal torsors, YASUDA Takehiko, Guest seminar "Arithmetic Geometry", 2018/03/24
  • The motivic version of Serre’s mass formula, YASUDA Takehiko, Higher dimensional algebraic geometry, 2018/03/12
  • Moduli of formal torsors, YASUDA Takehiko, Singularities and Algebraic Geometry, 2018/01/12
  • Equisingularities and dualities of local field masses, YASUDA Takehiko, The 5th Franco-Japanese-Vietnamese Symposium on Singularities, 2017/11/01
  • The wild McKay correspondence, YASUDA Takehiko, Hakodate workshop on arithmetic geometry 2017, 2017/05/30
  • Rational points on quotient varieties, YASUDA Takehiko, 2017 Atkin Workshop: Height zeta functions, 2017/04/29
  • Moduli of Galois extensions of a power series field and singularities, YASUDA Takehiko, Algebra Seminar, University of Pennsylvania, 2017/04/24